Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2019, Volume 59, Number 4, Pages 549–565 (Mi zvmmf10874)  

Stability of a difference scheme for a quasi-linear partial differential algebraic system of equations of index $(k,0)$

A. K. Svinin, S. V. Svinina

Matrosov Institute for System Dynamics and Control Theory, Siberian Branch, Russian Academy of Sciences, Irkutsk, 664033 Russia

Abstract: A quasi-linear partial differential algebraic system of equations of index $(k,0)$ is considered. A spline collocation difference scheme with a split matrix pencil is constructed to numerically solve a system of this kind. The difference scheme has a high accuracy coinciding with the lowest order of the spline approximating the required function. Results of numerical calculations are given.

Key words: spline collocation scheme, differential algebraic equations, split matrix.

DOI: https://doi.org/10.1134/S004446691904015X


English version:
Computational Mathematics and Mathematical Physics, 2019, 59:4, 513–528

Bibliographic databases:

UDC: 519.63
Received: 19.10.2017
Revised: 14.11.2018
Accepted:14.11.2018

Citation: A. K. Svinin, S. V. Svinina, “Stability of a difference scheme for a quasi-linear partial differential algebraic system of equations of index $(k,0)$”, Zh. Vychisl. Mat. Mat. Fiz., 59:4 (2019), 549–565; Comput. Math. Math. Phys., 59:4 (2019), 513–528

Citation in format AMSBIB
\Bibitem{SviSvi19}
\by A.~K.~Svinin, S.~V.~Svinina
\paper Stability of a difference scheme for a quasi-linear partial differential algebraic system of equations of index $(k,0)$
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2019
\vol 59
\issue 4
\pages 549--565
\mathnet{http://mi.mathnet.ru/zvmmf10874}
\crossref{https://doi.org/10.1134/S004446691904015X}
\elib{https://elibrary.ru/item.asp?id=37207493}
\transl
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 4
\pages 513--528
\crossref{https://doi.org/10.1134/S0965542519040158}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000472036700001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067602622}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10874
  • http://mi.mathnet.ru/eng/zvmmf/v59/i4/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:60

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021